# SDR HEEA968666

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3904L
- Make and model: Bell 206L-1
- Aircraft serial: 45597
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel Assy
- Part number: 206033103009
- Condition: Mis Repaired
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PANEL ASSY CORE TOO LONG AT CENTER OF PANEL WHERE FUEL LINE COVER NUT PLATES NEED TO BE INSTALLED.
